# SDR SWAA084070

- Difficulty date: July 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 39,027 hours, 31,989 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Broken
- Location: Nr 5 Spoiler
- Component: Spoiler
- Component part number: 654645262
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 GROUND SPOILER HINGE BROKEN.   R&R SPOILER PER MM.
